Journal of Symbolic Logic

A definable nonstandard model of the reals

Vladimir Kanovei and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove, in ZFC, the existence of a definable, countably saturated elementary extension of the reals.

Article information

Source
J. Symbolic Logic, Volume 69, Issue 1 (2004), 159-164.

Dates
First available in Project Euclid: 2 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1080938834

Digital Object Identifier
doi:10.2178/jsl/1080938834

Mathematical Reviews number (MathSciNet)
MR2039354

Zentralblatt MATH identifier
1070.03044

Citation

Kanovei, Vladimir; Shelah, Saharon. A definable nonstandard model of the reals. J. Symbolic Logic 69 (2004), no. 1, 159--164. doi:10.2178/jsl/1080938834. https://projecteuclid.org/euclid.jsl/1080938834


Export citation

References

  • C. C. Chang and H. J. Keisler Model Theory, 3rd ed., Studies in Logic and Foundations of Mathematics, vol. 73, North Holland, Amsterdam,1992.
  • V. Kanovei and M. Reeken Internal approach to external sets and universes, Part 1, Studia Logica, vol. 55 (1995), no. 2, pp. 229--257.
  • H. J. Keisler The hyperreal line, Real numbers, generalizations of reals, and theories of continua (P. Erlich, editor), Kluwer Academic Publishers,1994, pp. 207--237.
  • W. A. J. Luxemburg What is nonstandard analysis?, American Mathematics Monthly, vol. 80 (Supplement) (1973), pp. 38--67.
  • R. M. Solovay A model of set theory in which every set of reals is Lebesgue measurable, Annals of Mathematics, vol. 92 (1970), pp. 1--56.